Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pseudosemisimple rings


Authors: Saad Mohamed and Bruno J. Müller
Journal: Proc. Amer. Math. Soc. 85 (1982), 157-160
MSC: Primary 16A48
DOI: https://doi.org/10.1090/S0002-9939-1982-0652432-3
MathSciNet review: 652432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize right-pseudo-semisimple rings (i.e. rings $ R$ for which every right ideal is semisimple or isomorphic to $ R$) which are split extensions of their right socle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48

Retrieve articles in all journals with MSC: 16A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652432-3
Article copyright: © Copyright 1982 American Mathematical Society